×

zbMATH — the first resource for mathematics

Topological dynamics of discrete-time systems. (English) Zbl 0735.93068
Robust control of linear systems and nonlinear control, Proc. Int. Symp. Math. Theory Networks Syst., MTNS, Vol. II, Amsterdam/Neth. 1989, Prog. Syst. Control Theory 4, 457-463 (1990).
Summary: [For the entire collection see Zbl 0723.00047.]
Necessary and sufficient Lyapunov-like conditions are presented for the absolutely asymptotic stability of discrete-time control systems in the vicinity of a compact set.

MSC:
93D20 Asymptotic stability in control theory
93C55 Discrete-time control/observation systems
93C10 Nonlinear systems in control theory
PDF BibTeX XML Cite